i have a hard time walking and my eyes are all blood shot could you tell me what to do thank you
I don't mean to sound rude but it's like... Stop taking the clonazapam. It is obviously not a good med for you . I take 20 mg of clonazapam and feel normal. I take it at nite with a combo of seroquel and ambien.
If this drug is making you dis functional please talk to your dr. And perhaps he can suggest a low dose of Xanax.
Some people just don't react the same as others . If you would like to talk I would be more than happy. Happy New Year to you :). Lorelle 59
I have the same feeling sometimes and am also on .5mg. My doctor said that this is not unusual and to make sure you are hydrated because this medication can lower your blood pressure. She suggested lots of fluids and an electrolyte drink like Powerade. This was 4 days ago I got this information and right away she knew what I was talking about. Don't be alarmed I would say. Ive been drinking more water and some Powerade and pedialyte and I feel only a semi improvement. So like the others said it might not be the right medication. She also said that this medicine in particular is a common med that many people are very sensitive to. But don't just stop taking it call the doctor first. Hope that helped.
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 May 2011 • 4 answers
Updated 24 Jun 2014 • 6 answers
Updated 29 Jan 2015 • 2 answers
Updated 26 Jan 2018 • 3 answers
Updated 10 Jun 2018 • 1 answer